Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Albuquerque, NM

June 5, 2012San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2012, 5:44 PM MDT for San Miguel County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 5:44 PM MDT (23:44 UTC)
Expired
Jun 5, 2012, 6:45 PM MDT
In force
61 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County San Miguel County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WUUS55 KABQ 052344
SVRABQ
NMC047-060045-
/O.NEW.KABQ.SV.W.0069.120605T2344Z-120606T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 PM MDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 645 PM MDT

* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF LAS VEGAS...AND MOVING SOUTH SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN AUGUSTIN...
  LOS MONTOYAS...
  EASTERN LAS VEGAS...

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 343 AND 346...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

&&

LAT...LON 3552 10484 3537 10500 3537 10523 3560 10522
      3568 10509
TIME...MOT...LOC 2344Z 340DEG 7KT 3557 10511

$$
2 follow-up statements
146 
WWUS55 KABQ 060022
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT TUE JUN 5 2012

NMC047-060045-
/O.CON.KABQ.SV.W.0069.000000T0000Z-120606T0045Z/
SAN MIGUEL-
622 PM MDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SAN
MIGUEL COUNTY UNTIL 645 PM MDT...

AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SAN AUGUSTIN...OR ABOUT 10 MILES SOUTHEAST OF LAS
VEGAS...MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOS MONTOYAS...
  RURAL WESTERN SAN MIGUEL COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING COPIOUS AMOUNTS OF HAIL. HAIL MAY 
ACCUMULATE ON ROADS AND WASH INTO INTERSECTIONS AND OTHER LOW LYING 
AREAS. BE PREPARED FOR TREACHEROUS DRIVING CONDITIONS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3558 10518 3562 10505 3552 10484 3537 10500
      3537 10523
TIME...MOT...LOC 0020Z 340DEG 7KT 3550 10508

$$

SHOEMAKE
606 
WWUS55 KABQ 060050
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT TUE JUN 5 2012

NMC047-060059-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-120606T0045Z/
SAN MIGUEL-
650 PM MDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL SAN MIGUEL
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...ABUNDANT SMALL HAIL...AND GUSTY WINDS ARE STILL POSSIBLE 
FROM THIS THUNDERSTORM.

LAT...LON 3558 10518 3562 10505 3552 10484 3537 10500
      3537 10523
TIME...MOT...LOC 0022Z 340DEG 7KT 3550 10508

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:55 PM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 5, 2:55 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT TUE JUN 5 2012

.DISCUSSION...
THE HIGH AMPLITUDE HIGH PRESSURE RIDGE HAS BEGUN TO SHIFT TO THE
EAST WITH A 584H5 CENTER NOW IN SOUTH CENTRAL NEBRASKA. THE SURFACE
HIGH HAS SHIFTED TO A 1012 MB CENTER OVER EAST CENTRAL NEW MEXICO.
YESTERDAY'S POSITIVE MOISTURE FLUX FROM EAST TO THE WEST IS OVER...
INSTEAD WE HAVE A GENERALLY NEGATIVE MOISTURE FLUX AS DRIER AIR IS
MOVING FROM WEST TO EAST ACROSS THE FORECAST AREA.  REMNANT BOUNDARY
LAYER MOISTURE REFLECTED IN THE HIGHER 40S DEWPOINTS EXTENDING FROM
THE RIO GRANDE VALLEY TO THE CONTINENTAL DIVIDE WILL MIX OUT TODAY
AND WILL SUPPORT ISOLATED COVERAGE OF PULSE SHOWERS AND
THUNDERSTORMS BETWEEN THE CONTINENTAL DIVIDE AND THE RIO GRANDE
VALLEY.  EXPECT SCATTERED STORM COVERAGE FROM THE NORTHERN AND
CENTRAL MOUNTAIN CHAINS EAST TOWARDS EAST CENTRAL AND NORTHEAST NEW
MEXICO THIS AFTERNOON AND EVENING. STORMS WILL INITIATE WITH
OROGRAPHIC LIFT AND SURFACE BOUNDARY COLLISIONS TODAY.

WITH MORE NEGATIVE MOISTURE FLUX...WEST TO SOUTHWEST WINDS AND
DESCENDANT DRY AIR ASSOCIATED WITH BUILDING HIGH PRESSURE ALOFT
EXTENDING FROM A 590H5 CENTER OVER CENTRAL CHIHUAHUA...STORM
COVERAGE WILL DIMINISH WEDNESDAY AND THURSDAY TO ISOLATED COVERAGE
OVER THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND NEARBY
PLAINS.  FRIDAY THROUGH THE WEEKEND THE NEGATIVE MOISTURE FLUX
CONTINUES ON WEST TO SOUTHWEST WINDS SUCH THAT MINIMUM RH VALUES
WILL DROP INTO THE SINGLE DIGITS AND TEENS.  A SURFACE LEE TROUGH
DEVELOPS OVER THE FRONT RANGE OF THE ROCKIES EXTENDING SOUTH THROUGH
EASTERN NEW MEXICO ON SATURDAY AND SUNDAY.  THE INCREASED SURFACE
PRESSURE GRADIENT WILL CAUSE AN INCREASE OF SURFACE WINDS TO
SOUTHWEST FROM 20 TO 25 MPH WITH GUSTS 30 35 MPH ACROSS NORTHERN
HALF OF THE FORECAST AREA FROM THE I-40 CORRIDOR AND NORTH.  THE
COMBINATION OF THESE FACTORS WILL INCREASE CRITICAL FIRE WEATHER
CONDITIONS OVER THE WEEKEND.

01/BENNETT

&&

.FIRE WEATHER...
TONIGHT AND WEDNESDAY...VERY DRY LOW AND MID LEVEL DRY AIR FROM
ARIZONA CONTINUES TO FILTER BACK INTO WESTERN NEW MEXICO THIS
AFTERNOON. THIS BONE DRY AIRMASS WILL PUT AN END TO SHOWER AND
THUNDERSTORM CHANCES OVER THE CENTRAL MOUNTAIN CHAIN EARLY THIS
EVENING. SCATTERED EVENING THUNDERSTORMS WILL CONTINUE EAST OF THE
SANGRE DE CRISTO AND SANDIA/MANZANO MOUNTAINS THIS
EVENING...BECOMING ISOLATED AFTER MIDNIGHT. ON WEDNESDAY...THE VERY
DRY AIRMASS IS EXPECTED TO ENCOMPASS THE WESTERN THREE QUARTERS OR
SO OF THE DISTRICT. SOUTHEASTERLY SFC FLOW REMAINS OVER THE FAR
EASTERN PLAINS...KEEPING GULF MOISTURE IN PLACE...AND WITH ENOUGH
DAYTIME HEATING...SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED
THERE.

FOR THURSDAY...DRYING TREND CONTINUES WITH AFTERNOON MINIMUM
RELATIVE HUMIDITY LEVELS FALLING INTO THE LOW TEENS AND SINGLE
DIGITS FOR ALL BUT FAR EASTERN PLAINS. MINIMUM RH LEVELS OVER THE
FAR EAST ARE EXPECTED TO REMAIN IN THE 20S AND LOW 30S PCT.  POOR
TO FAIR HUMIDITY RECOVERY IS EXPECTED THURSDAY NIGHT WEST...AND GOOD
TO EXCELLENT FAR EAST.

OUTLOOK...FRIDAY THROUGH THE WEEKEND...AS HEIGHTS FALL WITH THE
APPROACH OF A LARGE TROUGH OVER THE PACIFIC NW...A SLIGHT COOLING
TREND MOVES IN FROM THE WEST DURING WEEKEND...WITH WEAK SOUTHWEST
FLOW ALOFT GRADUALLY STRENGTHENING BY SUNDAY. SURFACE TROUGH
DEEPENING OVER THE EAST FRIDAY WILL HELP SCOUR OUT ANY REMAINING LOW
LVL MOISTURE AND ACT TO INCREASE SOUTHWEST WINDS FRIDAY AFTERNOON.
THE SFC TROUGH DEEPENS FURTHER SATURDAY...FOR SLIGHTLY STRONGER
SOUTHWEST WINDS. THESE STRONGER WINDS AND WIDESPREAD SINGLE DIGIT RH
LEVELS MAY COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS EACH
AFTERNOON AND EARLY EVENING FRIDAY THROUGH SUNDAY.

33

&&

.AVIATION...
18Z TAF CYCLE
AS DRY AIR PUSHES INTO WESTERN NEW MEXICO THIS AFTERNOON...A
QUASI-DRY LINE IS EXPECTED TO DEVELOP OVER CENTRAL NEW MEXICO WITH
SCATTERED SHOWERS AND THUNDERSTORMS TO THE EAST OF THIS LINE...AND
A FEW CUMULUS CLOUDS TO SKC SKIES TO THE WEST. EXCEPT FOR BRIEF
DROPS TO MVFR CIGS AND VISBYS IN -TSRA/TSRA FROM NEAR A KSKX TO
KALM LINE EAST...VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS
DURING THE NEXT 24 HOUR PERIOD. A BRIEF BOUT WITH STRONG AND GUSTY EAST
CANYON WINDS IS EXPECTED THIS EVENING AT KABQ GIVEN THE SCT AREAS
OF RAIN COOLED AIR OVER THE EASTERN HIGHLANDS AND PLAINS.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  90  51  92 /   0   0   0   5
DULCE...........................  43  83  41  85 /   5   5   0   5
CUBA............................  42  84  42  85 /  10   0   0   5
GALLUP..........................  42  85  41  88 /   0   0   0   0
EL MORRO........................  43  83  41  83 /   0   0   0   0
GRANTS..........................  46  87  44  88 /   0   0   0   5
QUEMADO.........................  47  85  47  84 /   0   0   0   0
GLENWOOD........................  45  91  45  93 /   0   0   0   0
CHAMA...........................  43  79  42  81 /  10   5   0   5
LOS ALAMOS......................  56  83  57  84 /  20   5   0   5
PECOS...........................  55  81  55  81 /  30   5  10   5
CERRO/QUESTA....................  50  79  49  80 /  20   5   0   5
RED RIVER.......................  42  72  42  74 /  30  10   5  10
ANGEL FIRE......................  41  72  40  75 /  20  10  10  10
TAOS............................  47  83  46  85 /  10   5   0   5
MORA............................  50  79  50  80 /  30  10  10  10
ESPANOLA........................  53  88  51  89 /  10   0   0   5
SANTA FE........................  54  84  53  82 /  20   5   0   5
SANTA FE AIRPORT................  55  87  54  87 /  20   5   0   5
ALBUQUERQUE FOOTHILLS...........  61  88  62  89 /  10   0   0   5
ALBUQUERQUE HEIGHTS.............  63  90  64  92 /  10   0   0   5
ALBUQUERQUE VALLEY..............  60  92  60  94 /  10   0   0   5
ALBUQUERQUE WEST MESA...........  61  91  62  91 /  10   0   0   5
LOS LUNAS.......................  59  92  58  93 /  10   0   0   5
RIO RANCHO......................  61  90  61  91 /  10   0   0   5
SOCORRO.........................  59  94  60  95 /  10   0   0   5
SANDIA PARK/CEDAR CREST.........  52  84  53  85 /  20   5   0  10
TIJERAS.........................  55  86  56  90 /  10   5   0   5
MORIARTY/ESTANCIA...............  50  84  51  87 /  20  10   5  10
CLINES CORNERS..................  51  82  52  84 /  40  10  10  10
GRAN QUIVIRA....................  54  85  55  86 /  10  10   5  10
CARRIZOZO.......................  54  88  55  89 /  10   5   0   0
RUIDOSO.........................  55  80  55  81 /  30  20  10  10
CAPULIN.........................  55  81  54  82 /  40  10  10  20
RATON...........................  53  86  52  88 /  40  20  10  10
SPRINGER........................  52  84  54  85 /  40  10  10  10
LAS VEGAS.......................  51  81  51  83 /  40  10  10  10
CLAYTON.........................  58  86  59  87 /  30  20  20  20
ROY.............................  55  83  57  82 /  40  10  10  10
CONCHAS.........................  59  87  60  90 /  40  10  10  10
SANTA ROSA......................  62  89  62  92 /  40  10  10   5
TUCUMCARI.......................  62  91  62  94 /  30  20  20  10
CLOVIS..........................  60  86  61  85 /  30  20  20  10
PORTALES........................  62  87  62  87 /  30  20  20  10
FORT SUMNER.....................  64  92  64  94 /  40  10  10   5
ROSWELL.........................  66  93  65  96 /  30  10  10   0
PICACHO.........................  59  89  59  91 /  30  10  10   5
ELK.............................  56  84  56  86 /  30  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01
Hazardous weather outlook, Jun 5, 6:02 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 AM MDT TUE JUN 5 2012

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
602 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
FROM THE CENTRAL MOUNTAIN CHAIN ON EAST A FEW THUNDERSTORMS WILL
LIKELY BECOME INTENSE ENOUGH TO PRODUCE SMALL HAIL AND LOCALLY
STRONG GUSTY WINDS BETWEEN ABOUT 1 PM AND 10 PM MDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
EAST FROM THE CENTRAL MOUNTAIN CHAIN A FEW THUNDERSTORMS MAY AGAIN
BECOME INTENSE ENOUGH TO PRODUCE SMALL HAIL AND LOCALLY STRONG
GUSTY WINDS BETWEEN ABOUT 2 PM AND 10 PM MDT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Local storm report, Jun 5, 4:27 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             4 NW SAPELLO            35.81N 105.30W
06/05/2012  E0.88 INCH       SAN MIGUEL         NM   PUBLIC

&&

EVENT NUMBER ABQ1201216

44
Special weather statement, Jun 5, 4:30 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 PM MDT TUE JUN 5 2012

NMZ515-528-529-052315-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST
HIGHLANDS-NORTHEAST HIGHLANDS-
430 PM MDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN
MIGUEL COUNTIES THROUGH 515 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAPELLO...OR ABOUT 13 MILES NORTH OF LAS
VEGAS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. THE PUBLIC REPORTED NICKEL DIAMETER HAIL
3.5 MILES NORTHWEST OF SAPELLO AROUND 4 PM.

AREAS AFFECTED BY THIS STORM INCLUDE...WATROUS...VALMORA AND
SHOEMAKER.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 356 AND 375...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3587 10483 3560 10495 3577 10525 3589 10520
TIME...MOT...LOC 2229Z 285DEG 13KT 3578 10515

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:38 PM MDTSpecial Weather StatementABQQuay37 min
Jun 4, 7:04 PM MDTAreal Flood AdvisoryABQQuay116 min
Jun 4, 7:46 PM MDTSpecial Weather StatementABQHarding29 min
Jun 4, 7:53 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union112 min
Jun 5, 4:30 PM MDTSpecial Weather StatementABQMora45 min
Jun 5, 4:50 PM MDTSevere Thunderstorm WarningABQSan Miguel55 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.